# SDR SWAA2023032004172

- Difficulty date: February 17, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 26,931 hours, 12,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION**AFT CARGO THRESHOLD HAS EXFOLIATED CORROSION AT STA 827+6' RBL 27 AND WATER LINE 156.4<[01] ALL STEPS COMPLETED.
